# SDR USAA2013091900003

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 75,622 hours, 33,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9, LT EMERGENCY ROW LIGHT LENS COVER MISSING.  REPLACED EMERGENCY LIGHT "RED" LENSE COVER, SEAT 9C.
